# SDR REXA201100852

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,228 hours, 20,114 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FUEL LO PRESS CAUTION IN FLT COMES ON WHEN RT THRUST LEVER IS AT IDLE.  PERFORMED OPC OF RT FUEL PSI SWITCH IAW AMM 73-31-06.  OPC GOOD.  OK FOR SVC.
